# SDR CALA2017082102808

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 111N31023
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER FUEL BOX UPPER SURFACE HAS CORROSION AT BS 980, LBL 60.  BLENDED DAMAGED SECTION OF UPPER SKIN PANEL AND REPAIRED MAIN CABIN CENTER FUEL BOX UPPER SURFACE BS 980 LBL 60 IAW UNITED ECRA 5710-02614
